# SDR FDEA202202250370

- Difficulty date: February 25, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 89,178 hours, 23,062 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: None
- Part number: 418575
- Part serial: MX591742
- Condition: Leaking
- Location: N/A
- Part time: 23,230 hours, 11,144 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  601     29-02  3869     24FEB22  HNL  FACT  U  HYD 3 ELEV OFF LEVEL 1 APPROX 10 MINUTES AFTER  TAKEOFF. HYD 3 LEVEL AT 4.0 AND DECREASING. THEN  MOMENTARY HYD 3 OFF LEVEL 1 FOLLOWED BY HYD 3 FAIL  LEVEL 2 WITH HYD 3 AT 0.0. COMPLIED WITH QRH,  RETURNED TO LAND.   FOUND SYS 3 HYD STAB TRIM MOTOR LEAKING. NOTIFIED  MOCC.  R/I  25FEB22 00:41   HNL U  REASON CODE : PREMATURE REMOVAL/INSTALLATION  OFF  MPN: 418575                              POS: 1  SRL: MX591742                  TAG NBR: 4745B2  ON  MPN: 418575               CPN: 2700160  SRL: MX239654                  TAG NBR: 94A854  SHGN 25FEB22 00:41   HNL U  R&R'ED HORZ STAB TRIM MOTOR #1 (HYD #3)PER MM  27-43-30-4, NEEDS OP'S AND LEAK CHECK    FACT 25FEB22 01:32   HNL U  PERFORMED LEAK AND OPS CHECK OF HORIZONTAL STAB  TRIM MOTOR PER M.M. 27-43-30-4, ALL CHECK NORMAL,  OK FOR SERVICE.
